DC Field | Value | Language |
dc.contributor.author | Glushak, A.V. | - |
dc.date.accessioned | 2025-08-28T12:20:23Z | - |
dc.date.available | 2025-08-28T12:20:23Z | - |
dc.date.issued | 2024 | - |
dc.identifier.citation | Glushak A.V. On the unique solvability of nonlocal problems for abstract singular equations / A.V. Glushak // Mathematical Notes. - 2024. - Vol.115, №5.-P. 706-718. - Doi: 10.1134/S0001434624050067. - Refer.: p. 717-718. | ru |
dc.identifier.uri | http://dspace.bsuedu.ru/handle/123456789/65378 | - |
dc.description.abstract | Sufficient conditions are given for the unique solvability of nonlocal problems for abstract singular equations that are formulated in terms of the zeros of the modified Bessel function and the resolvent of the operator coefficient of the equations under consideration | ru |
dc.language.iso | en | ru |
dc.subject | mathematics | ru |
dc.subject | mathematical analysis | ru |
dc.subject | singular equations | ru |
dc.subject | nonlocal problem | ru |
dc.subject | unique solvability | ru |
dc.subject | modified Bessel function | ru |
dc.subject | resolvent | ru |
dc.title | On the unique solvability of nonlocal problems for abstract singular equations | ru |
dc.type | Article | ru |
Appears in Collections: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|